NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › Diamox Side Effects?? I am so loopy! › Reply To: Diamox Side Effects?? I am so loopy!
Thanks for reading through my “adjusting to Diamox” thread. I hardly have any side effects, not feeling super sleepy and loopy or anything anymore. I have increased the dosage quite a bit, still tinkering but find most relief at 125 mg twice daily then 250mg at night. I do have problems when it wears off though, which I really try to avoid because I get very grouchy, panicky, and my back of the head and neck hurt, etc. I am taking the Z/Z but not on Cromolyn Sodium yet. I am hoping that my POTS cardiologist will let me try it, I think I will try to get the nerve to call and ask him tomorrow. He had suggested adding beta blockers next, but I really do think I fit the Mast cell disorder pretty perfectly, and believe it explains a ton… going back to being allergic to everything as a kid (287 of 300 skin pricks on my back), then developing large painful lymph nodes everywhere in my body that have never gone away since I started developing them in large qualities in 2003 (biopsied many years ago- reactive lymph nodes), tons of random allergic things that happen to me, wheezy wet breathing, interstitial cystitis, getting so incredibly sick with a long term migraine from MRI contrast, just way too many things to list. I have read that beta blockers can cause mast cells to degranulate, and I can just see that turning into a horrible cycle. My newer primary care doctor gave me one months worth of xanax while we trying to figure out what was going on (before I figured out myself that I had POTS and found a POTS cardiologist to confirm it). I made that xanax last a month and a half, but now that doctor won’t refill it. :/ My POTS cardiologist doesn’t prescribe xanax because he explained that it isn’t true anxiety… it’s a haywire autonomic thing. I was just using it to help when I have a freak out attack, and to help me sleep. I take Magnesium Citrate at night.
On a lighter note-The hope you brought up… That is a great to know that a patient has improved so much! 🙂 And thanks for making me laugh about your side effects and explaining the way our brains may react to losing the built up pressure.